# SDR CA010910012

- Difficulty date: August 22, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,411 hours
- Engine: Pwa JT8D7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA17011
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING SMELL IN COCKPIT AFTER TAKEOFF. THUNDERSTORM WHITE FLOODLIGHT SUSPECTED DUE TO LOCALIZATION OF SMELL. SMELL DISSIPATED WHEN THUNDERSTORM LIGHT TURNED OFF.  REPLACED THUNDERSTORM LIGHT BALLAST ASSEMBLY.
